Meds Caused Skin Rashes

The main drugs that cause skin rashes are antibiotics and chemotherapy. Often this type rashes mimic certain infectious diseases as a rash units and in places where they appear.

According to the appearance of the rash, it is divided into early and late. Early it occurs in the first 2 to 5 days of taking antibiotics, and delayed first 7 to 20 days of taking the first tablets.

Sometimes the rash may be preceded by other symptoms related to the general malaise of the man. Such events are increasing the temperature of the body. Also called drug fever. This symptom can steer in the wrong direction diagnosis and at the same time is an important signal for discontinuation of medication.

What are the main infectious diseases that may resemble drug-induced rash?

Rozeolopodoben – in terms of location of the rash, it is the body and head. It is represented by small bubbles filled with liquid – vesicles, which are pale pink to rose-red. Rash units tend to merge (confluence).
Often affects the lining of the oral cavity. The very length of this type of rash is 10-12 days. As another condition which may resemble and to be thinking has syphilis. In particular the second stage of its development.

Rubeolopodoben – this rash is the group of late rash, that appears 7 to 20 days after ingestion of a particular drug. First appearance on the face, and later extends to other parts of the body.